• Size

    24 ct

    Description

    Other Information: Store at controlled room temperature 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. 24 caplets (capsule-shaped tablets). Visit us at www.excedrin.com.

    Identifier

    00300672039248

    SKU/UPC

    30067203924

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    50 ct

    Description

    Pain reliever (NSAID). Solubilized ibuprofen capsules, 200 mg. Each Capsule Contains: Potassium 20 mg. For most recent product information, visit www.Advil.com.

    Identifier

    00305730168304

    SKU/UPC

    30573016830

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen and caffeine. Aspirin free. Visit us at www.excedrin.com.

    Identifier

    00300672045249

    SKU/UPC

    30067204524

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    1 ea

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Pain reliever/pain reliever aid. Acetaminophen and caffeine. Relief for your everyday headaches. Aspirin free. New! Questions or comments? 1-800-468-7746. Visit us at www.excedrin.com.

    Identifier

    00300670295301

    SKU/UPC

    30067029530

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    100 ct

    Description

    Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Caplets (capsule-shaped tablets). Visit us at www.excedrin.com. Questions or comments? 1-800-468-7746.

    Identifier

    00300672039910

    SKU/UPC

    30067203991

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    1 ea

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen and caffeine. Aspirin free. Visit us at www.excedrin.com.

    Identifier

    00300672045911

    SKU/UPC

    30067204591

    Manufacturer

    GlaxoSmithKline

    Brand

    Excedrin
  • Size

    80 ct

    Description

    Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Geltabs (Gelatin coated tablets). Visit us at www.excedrin.com.

    Identifier

    00300672035806

    SKU/UPC

    30067203580

    Manufacturer

    GlaxoSmithKline

    Brand

    Excedrin